Suivre
Ashkan Nikeghbali
Ashkan Nikeghbali
Professor of Mathematics, University of Zürich
Adresse e-mail validée de math.uzh.ch - Page d'accueil
Titre
Citée par
Citée par
Année
Copulas for finance-a reading guide and some applications
E Bouyé, V Durrleman, A Nikeghbali, G Riboulet, T Roncalli
Available at SSRN 1032533, 2000
6802000
Which copula is the right one?
V Durrleman, A Nikeghbali, T Roncalli
Available at SSRN 1032545, 2000
2882000
Which copula is the right one?
V Durrleman, A Nikeghbali, T Roncalli
Available at SSRN 1032545, 2000
2882000
An essay on the general theory of stochastic processes
A Nikeghbali
1222006
The zeros of random polynomials cluster uniformly near the unit circle
CP Hughes, A Nikeghbali
Compositio Mathematica 144 (3), 734-746, 2008
1192008
Mod-f Convergence Normality Zones and Precise Deviations
V Féray, PL Méliot, A Nikeghbali
OF THE EUROPEAN MATHEMATICAL SOCIETY, 51, 2018
95*2018
A definition and some characteristic properties of pseudo-stopping times
A Nikeghbali, M Yor
942005
Doob's maximal identity, multiplicative decompositions and enlargements of filtrations
A Nikeghbali, M Yor
Illinois Journal of Mathematics 50 (1-4), 791-814, 2006
852006
Mod-Gaussian convergence: new limit theorems in probability and number theory
J Jacod, E Kowalski, A Nikeghbali
Walter de Gruyter GmbH & Co. KG 23 (4), 835-873, 2011
802011
Default times, no-arbitrage conditions and changes of probability measures
D Coculescu, M Jeanblanc, A Nikeghbali
Finance and Stochastics 16, 513-535, 2012
642012
Mod-Poisson convergence in probability and number theory
E Kowalski, A Nikeghbali
International Mathematics Research Notices 2010 (18), 3549-3587, 2010
642010
The characteristic polynomial of a random unitary matrix: a probabilistic approach
P Bourgade, CP Hughes, A Nikeghbali, M Yor
642008
Copulas: an open field for risk management
E Bouyé, V Durrleman, A Nikeghbali, G Riboulet, T Roncalli
Available at SSRN 1032557, 2001
642001
Mod-Gaussian convergence and the value distribution of ζ(½ + it) and related quantities
E Kowalski, A Nikeghbali
Journal of the London Mathematical Society 86 (1), 291-319, 2012
622012
A simple transformation of copulas
V Durrleman, A Nikeghbali, T Roncalli
Available at SSRN 1032543, 2000
572000
Circular Jacobi ensembles and deformed Verblunsky coefficients
P Bourgade, A Nikeghbali, A Rouault
International Mathematics Research Notices 2009 (23), 4357-4394, 2009
532009
Mod-φ Convergence
F Delbaen, E Kowalski, A Nikeghbali
International Mathematics Research Notices 2015 (11), 3445-3485, 2015
512015
Mod-φ Convergence
F Delbaen, E Kowalski, A Nikeghbali
International Mathematics Research Notices 2015 (11), 3445-3485, 2015
512015
Strict local martingales and bubbles
C Kardaras, D Kreher, A Nikeghbali
502015
A class of remarkable submartingales
A Nikeghbali
Stochastic Processes and their Applications 116 (6), 917-938, 2006
492006
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20